# SDR ASOA201001666

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 23,546 hours, 20,325 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CAP AT FS 589 BETWEEN LBL 18 & 27 IS CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06 AND 253-00-00.  INTERCOSTAL CAP REQUIRES REPLACEMENT.  REMOVED INTERCOSTAL CAP IAW SRM 51-42-06 AND 51-42-21.   INTERCOSTAL CAP REQUIRES DRILL, LOCATE AND INSTALL.  LOCATED, DRILLED AND INSTALLED IAW SRM 51-42-06, SRM 51-42-15 AND SRM 51-42-21. (CLOSED)
